MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO

ALMA LASERS LTD HARMONY XL PRO
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn with hyper-and hypo-pigmentation after harmony hair removal.The discoloration may heal or stay permanent.
 
Event or Problem Description
It was reported about a hyperpigmentation, crusting and peeling following the harmony xl hair removal treatment.
 
Additional Manufacturer Narrative
Burn with hyper-and hypo-pigmentation after harmony hair removal.The discoloration may heal or stay permanent.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description

Brand Name
HARMONY XL PRO
Common Device Name
HARMONY
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19642134
Report Number3004167969-2024-00019
Device Sequence Number7399970
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public(01)17290110120907(11)230403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale